MathSciNet Relay Station
MathSciNet bibliographic data
MR857674 30C60 (58F08 58F11)
Sullivan, Dennis P.; Thurston, William P. Extending holomorphic motions. Acta Math. 157 (1986), no. 3-4, 243–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement